MathSciNet Relay Station
MathSciNet bibliographic data
MR2558396 62M10 (60G10)
Zhang, Haixiang; Wang, Dehui; Zhu, Fukang Inference for ${\rm INAR}(p)$ processes with signed generalized power series thinning operator. J. Statist. Plann. Inference 140 (2010), no. 3, 667–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement